Ask an expert
Question

06 Aug 2008

YASMIN-first use
I have just started taking Yasmin this month. I have been using it corectly now for 15 days. Two days ago I started to spot, but very lightly, I have 2 pills left before I start my inactive pills...is this spotting due to my body getting used to these pills...or is it something else?I am so stressed about becoming pregnant, my fiance and i had our first session of unprotected sex two days ago. Is this maybe a pregnancy?the pack states you are protected after 7 days of use, Is this true?
Answer 307 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Yes, you are protected. It is most likely your body adjusting.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.